DBLP BibTeX Record 'journals/dm/MarcoteBPF05'

@article{DBLP:journals/dm/MarcoteBPF05,
  author    = {Xavier Marcote and
               Camino Balbuena and
               Ignacio M. Pelayo and
               Josep F{\`a}brega},
  title     = {({\it delta}, {\it g})-cages with {\it g} geq 10 are
               4-connected},
  journal   = {Discrete Mathematics},
  volume    = {301},
  number    = {1},
  year      = {2005},
  pages     = {124-136},
  ee        = {http://dx.doi.org/10.1016/j.disc.2004.11.026},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}